# SDR AALA201901079020

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 77,944 hours, 12,785 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Lack Of Lube
- Location: Lav Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR WAS DIFFICULT TO OPEN. MAINTENANCE LUBRICATED LAVATORY DOOR HINGE L1 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-41-02.
